# SDR SWAA2022110150953

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 927 AT LEVEL RBL 45.57 CEILING AREA AT AFT CARGO COMPARTMENT 2022-517134 / [01] REPLACED ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 927 AT LEVEL RBL 45.57 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 149A9490 REV A AND 453A2315 REV B SEE INDIVIDUALS SIGNOFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 947 AT LEVEL RBL 45.57 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 149A9490 REV A AND 453A2315 REV B SEE INDIVIDUALS SIGNOFF BELOW;[03] REPLACED ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 947 AT LEVEL RBL 45.57 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 149A9490 REV A AND 453A2315 REV B SEE INDIVIDUALS SIGNOFF BELOW
